Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Lie isomorphisms of primitive rings


Author: Wallace S. Martindale
Journal: Proc. Amer. Math. Soc. 14 (1963), 909-916
MSC: Primary 16.42
DOI: https://doi.org/10.1090/S0002-9939-1963-0160798-4
MathSciNet review: 0160798
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Hua, A theorem on matrices over an sfield and its applications, J. Chinese Math. Soc. (N.S.) 1 (1951), 110-163. MR 0071414 (17:123a)
  • [2] I. N. Herstein, Lie and Jordan structures in simple associative rings, Bull. Amer. Math. Soc. 67 (1961), 517-531. MR 0139641 (25:3072)
  • [3] N. Jacobson, Lectures in abstract algebra, Vol. 2, Van Nostrand, New York, 1953. MR 0053905 (14:837e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.42

Retrieve articles in all journals with MSC: 16.42


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0160798-4
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society